# SDR ASAA9940002

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO FLT 471, THE L1 DOOR WAS DIFFICULT TO CLOSE.  REPLACED SNUBBER AND LUBRICATED PIVOT POINTS, DOOR OPERATED NORMALLY.  ACFT TT:  17,769 HOURS.  ACFT TC:  10,554.  (X)
